# SDR QR9R20211022001

- Difficulty date: October 22, 2021
- Submitted: October 22, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723229693
- Aircraft time: 2,803 hours
- System (JASC): 2210 · Autopilot System
- Part: None
- Part number: 41600298360
- Part serial: 3437
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1: EXPERIENCED AP 1 FAILURE THEN WITHIN 5 MIN HAD AP 2 FAILURE. REPLACED APMS IAW AMM 22-10-00, 4-2.
